# SDR HEEA072597

- Difficulty date: April 19, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Aircraft time: 10,798 hours
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: VFS10902
- Part serial: 3960
- Condition: Damaged
- Location: Vhf
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPORTED TO TRANSMIT GARBLED. SCRAPPED AND REPLACED WITH SERVICEABLE UNIT.
